# SDR FDEA202305100845

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24743
- Aircraft time: 83,325 hours, 33,381 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N53181
- Part serial: NSN
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLOOR DECK STRESS PANEL BETWEEN STA1680 AND STA1720 UPPER SURFACE   CORRODED BETWEEN LH SHEARWEB TO RH SHEARWEB. REMOVED CORROSION FROM AFT CABIN FLOOR DECK STRESS PANEL BETWEEN STA 1680-1720   UPPER SURFACE IAW SRM 51-10-02-OG. .015 MATERIAL LOSS AT TWO LOCATIONS BETWEEN STA   1701-1720 RBL 3 - RBL20. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51-1A TABLE 102. REPAIRED   AREA WITH ONE EACH REPAIR DOUBLER IAW SRM 53-60-51-2R FIG 201 REPAIR 2 ALTERNATE 1.      MAJOR REPAIR
